Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Lyrica causing more burning and numbness???

AnonymousUserAAnonymousUser Posts: 49,900
edited 06/11/2012 - 8:23 AM in Pain Medications
Hello. Not sure if anyone has experienced this or if it is even possible. I started taking Lyrica about 3 1/2 weeks ago due to some residual pain after a microdiscectomy. I have noticed in the past couple of weeks that I am getting some pretty intense burning in my thighs (not even the pathway of the sciatic nerve) and some weird numbing feelings in both legs. I am wondering if the Lyrica could be causing this? Any thoughts, comments? Thanks.
advertisement

Comments

  • Hmmm, have never heard of this as being a side effect, but drugs can affect each person differently. Have you discussed this sensations with your doctor?
    Keep positive!

    Bruce

    ...an old timer here and ex-moderator

  • :) hi! i have been on 300mg of Lyrica for over a year now and have had no such side effects. your doctor can best talk to you about this. good luck and i hope you find adequate pain relief soon. Jenny :)
  • I am on lyrics 225mg a day for only two days. I am getting some achy pains in both legs and achy hips but it could be my back issues. Who knows? I am super worried about weight gain, so every bloated moment makes me nervous.
  • I've never heard of this happening with Lyrica, and in researching the drug I'm not finding this listed as a side effect, but that certainly doesn't mean it isn't one. (I'm sure you know the saying about everything being true just cause it's on the internet, lol)

    As the others suggested, you really need to discuss this with your Doctor or at the very least, your Pharmacist. I wouldn't wait, just in case it is some kind of sign of either damage or bad effects from the Lyrica. If it were me, I would call the Doctor's office (that prescribed it) first thing in the morning. It's always best to be safe rather than sorry.

    Please keep us updated-I'm definitely curious as to what this could be? Hope it resolves for you soon!

    Take care of you...
  • Have you recieved any additional information. I am about to just stop taking it..I feel bloated, agitated, and now I am having horrible muscle spasms and cramps in my right leg particuarly the calf. It makes no sense. I have had back problems for over five years and have never had pain in my right leg!

    Angela
  • I am a new user and I noticed this post and wanted to add my experience as well.
    I have been taking Lyrica for about 6 months and have been getting numbness in my legs and toes. Then that will go away and I get numbness in my face, arms and hands. It is always transient and in varying degrees of numbness, from severe (can't feel hot or cold) to mild (just a little tingle). Sometimes I get a sunburn feeling too.
    I don't know if it is the Lyrica, but I have talked to my doc and have had full MRIs done from top to bottom and she can't find any obvious reason for the sudden numbness.
    Any info would be great.
    :/ :-/
  • Anonymous said:
    Hello. Not sure if anyone has experienced this or if it is even possible. I started taking Lyrica about 3 1/2 weeks ago due to some residual pain after a microdiscectomy. I have noticed in the past couple of weeks that I am getting some pretty intense burning in my thighs (not even the pathway of the sciatic nerve) and some weird numbing feelings in both legs. I am wondering if the Lyrica could be causing this? Any thoughts, comments? Thanks.




    hi
    i am in sweden, i had numbness and anesthesia in the left half of my body , i had Lyrica and cymbalta for about 11 months on intervals, every time i start taking the midication i feel increase of the burning pain.
  • LizLiz Posts: 7,908
    This is a very old thread, for best support and information I suggest you make a new thread in introductions, you can do this by clicking on 'create forum post' on the left column.




    http://www.spine-health.com/forum/announcements/spine-health-announcements/welcome-spine-health-how-get-started

    Liz, Spine-health Moderator

    Spinal stenosis since 1995
    Lumber decompression surgery S1 L5-L3[1996]
    Cervical stenosis, so far avoided surgery
advertisement
Sign In or Register to comment.